Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 27, Issue 3

Issues

Corrigendum to On some multiplicity and mixed multiplicity formulas [Forum Math. 26 (2014), 413–442]

Duong Quoc Viet / Truong Thi Hong Thanh
Published Online: 2014-07-18 | DOI: https://doi.org/10.1515/forum-2014-0041

This Erratum corrects the original online version which can be found here: https://doi.org/10.1515/form.2011.168

About the article

Received: 2014-07-04

Published Online: 2014-07-18

Published in Print: 2015-05-01


Citation Information: Forum Mathematicum, Volume 27, Issue 3, Pages 1903–1904, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2014-0041.

Export Citation

© 2015 by De Gruyter. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in